# SDR AALA20020437

- Difficulty date: April 4, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: N642AA
- Make and model: Boeing 757223
- Aircraft serial: 24600
- System (JASC): 4997 · APU System Wiring
- Part: Wire
- Condition: Broken
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

DFW - FLT 745 - EN ROUTE DFW-SNA, DETECTED APU FLAME OUT WHILE LEFT GENERATOR ON MEL.  RETURNED DFW AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED APU DOOR OPEN SENSOR WIRE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
